IJPAM: Volume 6, No. 2 (2003)


M $^{\text{\b a}}$ Isabel García-Planas
Department of Applied Mathematics
Technical University of Catalunya
C. Minería 1, Esc C, $1^{\mbox{\b o}}$- $3^{\mbox{\b a}}$
08038 Barcelona, SPAIN
e-mail: maria.isabel.garcia@upc.es

Abstract.V.I. Arnold constructed smooth generic families of matrices with respect to similarity transformations depending smoothly on the entries of matrices with a small number of parameters. We solve the same problem for a family of triples of matrices $(E,A,B)$, $E,A\in M_{n}( \mathbb{C})$, $B\in M_{n\times m}( \mathbb{C})$, representing generalized linear systems in the form $E\dot x =Ax+Bu$, with respect to feedback and derivative feedback equivalence.

Received: March 18, 2003

AMS Subject Classification: 15A21

Key Words and Phrases: generalized linear systems, feedback, derivative feedback

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 6
Issue: 2